# SDR UPS07548841

- Difficulty date: January 4, 2007
- Submitted: January 10, 2007
- Operation: Air carrier
- Aircraft: N430UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25461
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Odor
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING SMELL DETECTED DURING FLIGHT AFTER R ENG BLEED VAL DISPLAYED, FOLLOWED FIM 36-10-00 FIG 110.  REPLACED RT ENG HPSOV PER MM 36-11-07.  OK TO CONTINUE.
